# SDR UIEA2019111955915

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,606 hours, 21,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103C29
- Condition: Unwanted Deploy
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECENT DEVICE EXTENDED ON LANDING. ( TRANSFERRED TO MDDR 120649 PER MEL 25-61-01-01, CAT 'C', C/W DDP. REMOVED AFFECTED ESCAPE DEVICE.  LP 1223283 - M4: INSTALLED EMERGENCY DESCENT DEVICE IAW B767 AMM 25-61-05, NO FURTHER DEFECTS NOTED. THIS CLEARS DMI #120649. MCC NOTIFIED AND PLACARD REMOVED. )
